# SDR AWXA0000667

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NOSE GEAR WELL- LARGE BEAM IN CENTER OF FWD HALF OF NOSE GEAR WELL IS CRACKED FROM EDGE OF WEB AND BEYOND RIVET INTO THE WEB.  CRACK IS BEHIND THE GROUND CREW CALL HORN.  REPAIRED BEAM IAW B737 SRM 51-40-2.
